# SDR SWAA002573

- Difficulty date: December 6, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 58,006 hours, 62,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545769
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND SKIN DOUBLER DISBONDED AT BS 383 BETWEEN STR 27L & STR 27R. R&R DOUBLER PER SRM.
